# SDR AALA200802419A

- Difficulty date: October 27, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N610AA
- Make and model: Boeing 757223
- Aircraft serial: 24486
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT ROW 12ABC MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT ROW 12ABC.  SYSTEM GROUND CHECKED NORMAL OPERATION.
